# SDR DL76S961493

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A SECTION OF EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING TEST.  REPLACED POWER SUPPLY M738, OPS CHECK GOOD.
